Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Foreverdoomed

Should i stop taking antibiotics now?

Recommended Posts

First off... i didn't get the accutane :( i've been begging my doctors for 2 years now for accutane and yesterday night i went again and i cried so bad.. my doctor was like no one will give you accutane even though my cheeks are FULL OF WHITE HEADS. i get looks from people EVERYWHERE I go..

i've had acne since age 14 and i'm 17 now.

and i've been on tetracycline, minocycle, stievamycin topical, tazorac, proactive, clindamycin tablets, clindamycin gel, etc

right now i'm on bactrim/septra, diane35/dianette birth controls, and i stopped using tazorac because it leaves this white film on my cheeks that look like bird shiit ; /

i've been on septra since april same with the tazorac and i started diane35 in august.

should i just stop the septra in the fear that it might be interacting with the diane35 and decreasing its effectiveness. i really don't know if septra is working.

btw my doctors just gave up on me. they've tried everything yet they won't give me accutane. and 2 of my doctors emailed each other and said i am depressed. OBVIOUSLY ... many people with acne are

and yesterday my doctor says to me while im crying. '' Do you want me to prescribe something to make you feel better?'' i was like oh so you want to screw with my head and cover up the pain so i stop bugging you.. instead of trying to solve the source of my depression?

I EFFING HATEE MY DOCTOR and DERMATOLOGIST. is it just like that here in canada or the states as well? my doctors rarely give accutane because they are too lazy to deal with the monitoring aspect of a patient on accutane!

Share this post


Link to post
Share on other sites

Find a Regimen dude! You can't live with antibiotics and you only have white heads. Take some Omega3, use some grape seed oil, read about fatty acids, use some BP 2,5%, moisturize the skin, etc .... research

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×